| Model Number |
MMT-398 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/06/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: patient city : (b)(6).
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in china.It was reported that the patient faced an issue with infusion set cannula was bent.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.